# SDR AWXA200400726

- Difficulty date: June 25, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 18,133 hours, 7,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D534775320400
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-04 CHECK CORROSION (4 SPOTS) WAS FOUND ON AFT CARGO DOOR SILL PLATE. MAINTENANCE REMOVED AND FABRICATED A NEW AFT CARGO DOOR SILL PLATE IAW A319 SRM 51-42-11 FIGURES 3,4,5,9 AND MFG DRAWING 17D53477153.
